hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.2.10

The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup

Neven Grbac ; Department of Mathematics, University of Rijeka, Radmile Matejčić 2, HR-51000 Rijeka, Croatia

Puni tekst: engleski, pdf (220 KB) str. 351-372 preuzimanja: 242* citiraj
APA 6th Edition
Grbac, N. (2012). The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup. Glasnik matematički, 47 (2), 351-372. https://doi.org/10.3336/gm.47.2.10
MLA 8th Edition
Grbac, Neven. "The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup." Glasnik matematički, vol. 47, br. 2, 2012, str. 351-372. https://doi.org/10.3336/gm.47.2.10. Citirano 25.10.2021.
Chicago 17th Edition
Grbac, Neven. "The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup." Glasnik matematički 47, br. 2 (2012): 351-372. https://doi.org/10.3336/gm.47.2.10
Harvard
Grbac, N. (2012). 'The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup', Glasnik matematički, 47(2), str. 351-372. https://doi.org/10.3336/gm.47.2.10
Vancouver
Grbac N. The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup. Glasnik matematički [Internet]. 2012 [pristupljeno 25.10.2021.];47(2):351-372. https://doi.org/10.3336/gm.47.2.10
IEEE
N. Grbac, "The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup", Glasnik matematički, vol.47, br. 2, str. 351-372, 2012. [Online]. https://doi.org/10.3336/gm.47.2.10

Sažetak
The Franke filtration is a finite filtration of certain spaces of automorphic forms on the adèlic points of a reductive linear algebraic group defined over a number field whose quotients can be described in terms of parabolically induced representations. Decomposing the space of automorphic forms according to their cuspidal support, the Franke filtration can be made more explicit. This paper describes explicitly the Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup, that is, in a cuspidal automorphic representation of its Levi factor. Such explicit description is important for applications to computation of automorphic cohomology, and thus the cohomology of congruence subgroups. As examples, the general linear group and split symplectic and special orthogonal groups are treated.

Ključne riječi
Automorphic forms; Franke filtration; Eisenstein series

Hrčak ID: 93949

URI
https://hrcak.srce.hr/93949

Posjeta: 414 *